# SDR CALA2018120702511

- Difficulty date: December 3, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 90,721 hours, 12,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 74720
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REFER NR L/P 9466023 - SPEC NO.B777-33-3-7019 - EMERGENCY POWER PACK CAPACITY TEST L3 FWD EMERGENCY LIGHTS CEILING DIM AFTER 8MI N. THE L3 FWD EMERGENCY LIGHT POWER PACK WAS REPLACED AND C/O LIGHT TEST FND NORM REF AMM 33-51-06-960-803 REV 84
